Regular sets on the projective line

Jennifer D. Key, Johannes Siemons, Ascher Wagner

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
8 Downloads (Pure)

Abstract

We show that if G is the group PΓL(2,q)(for q a prime-power) acting on the points of the projective line in the usual way, then for q>27 there is a set Λ of 5 points such that no non-trivial element of G fixes Λ.
Original languageEnglish
Pages (from-to)188-194
Number of pages7
JournalJournal of Geometry
Volume27
Issue number2
DOIs
Publication statusPublished - 1986

Cite this